I am 18. I don't know whether its normal, I'm pretty sure it's not. I know vaginal discharge is acidic, but this doesn't really make any sense to what's happening to me. After washing my underwear, I have noticed that where vaginal discharge has touched my underwear, there are discolourations to my underwear. It looks as if it has bleached my underwear as my knickers are different colours, and where it has touched the discharge it has turned the knickers yellow/white. And the colour of the knickers has literally been taken out. The colour of the underwear is not fading anywhere else, it is just where discharge touches. Therefore I am spending a fortune buying new underwear frequently as it is slightly embarrassing to where them with discolourations to my boyfriend's house!
Surely if the discharge is "bleaching" the underwear, it would be alkaline, rather than acidic?! Or am I just confused.
OMG! I am having the same issue. The discoloration and the ammonia smell. It seems like it started pretty recently. Do either of you happen to have an IUD? I thought maybe that would be where it comes from. Does anyone know how to help this?
I have been having this same problem for years and I am only 20. I have been to many doctors and nobody knows what is wrong. They do swabs and nothing ever shows up. I don't know what to do but I hate it. If anyone knows what this is please let me know.
Hey yeah I'm having this problem as well! I'm 16, a virgin and I've had this since puberty! it's mortifying when my parents wash my underwear. hmmm I wonder if it is the ph... am I old enough to go to an OBGYN? Are they in hospitals or medical centers or independent?
I'm always so embarrassed, any advice?
I have this issue and just tested positive for a urinary tract infection. My obgyn thought it was bacterial vaginitis, but after taking metrogel, the issue was still there. I went to a minute clinic and convinced the nurse to do a uti test. Although I didn't have the normal symptoms, the test showed that I did in fact have a uti.
I am in my thirties and have had this issue for as far back as I can recall. I seem to have excessive discharge and it removes colour in dark panties and stains white ones yellow. I am not sure what the issue is, but I have been told that vaginally, I am basic when most women are acidic. I was told to try an over-the-counter medication that helps balance out the PH levels, but after taking the medications, I still find the same issue. I have an IUD in place and I am being tested for a UTI, so maybe that will finally solve my dilemma. I hope you can all find out what your issues are also.
I have had the same issue. Try eating more yogurt also a lot of pineapple. This won't make the issue stop completely but it does help. Also, 2 showers a day won't cut it. Try 3. Another thing that helps a lot is use baby whips to whip after you pee. Only use toilet paper for the other purpose. This will eliminate that issue.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.